# SDR SWIA201333881

- Difficulty date: June 13, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 29,700 hours, 24,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON RT FS 409+128 VERTICAL POST AT RBL18, OTBD C-CHANNEL, AFT RADIUS.  C-CHECK REPLACED VERTICAL POST AT RBL 18, RT FS 409 & 128 IAW SRM & REO.
